Does this moisturise as well or is it just for red marks really?Fabulous advice!!
Hi emma, thanks for the reply.
wish you all the best on your journey, for me i am not sure if it was worth it tbh, there are just too many what if's in my case that i am not comfortable with.
I may try aloe vera, just i want my body to repair itself with no intervention. I think thats the key message I have learnt (for me) is that my body is darn good at repairing itself, and i feel naive to have been on medication that compromises that. But at the same time, when you reach breaking point and nothing seems to work...
I learnt that for me, it wasn't just about the spots, it was about how and what i think of them and they way they affect my mood. I have learned that having them is *ok* and normal.. there are worse things in life. truly.
now, if Accutane had been all roses for me, no doubt i'd be singing its praises. Don't get me wrong it cleared my back up, my back feels baby butt smooth. my clogs under the eyes around the nose disappeared within a matter of weeks. the only gripe i have is some scarring, and the delay healing time. So hoping these clear up asap.
Even now it would be hard for me to advise someone in a similar position as me not to try accutane for the very reason that it could help tremendously as it does in many many many people..
if i was advising someone with more severe acne, i'd say do it 100% and get on a high dose proportionate to your body weight per kg. I dont think accutane is something you want to drag out longer than need be because the skin wont heal as well whilst on it. hit it hard and fast, if your body can tollerate it and get off it and allow the body to repair itself, even though i have stopped for 2 days (today being day 2) i have had 2 spots come up, one of which has lingered on my face for 6 months at least, so at least now it can come to a head and be gone. I really think 369 help a lot at changing ones sebum viscosity
Hi, thanks for sharing. I know that feeling of being fed up. Seems like your pal had great results! how is she doing now in terms of health? joints ok? has the oil returned? (btw people oil is not the enemy, oil is good its your bodies own way of protecting itself.. what is the problem however is how the body excretes this and how the skin talks to the oil glands and skin shedding keratinisation process at a base level).
It sounds to me like these bumps are appearing from the rough drying affects accutane has on the skin, sort of like KP. Are these bumps filled with pus or just bumps? I don't think you started getting bumps because you missed some doses. Its just the effect it can have on some people.. but yes the accumulative amount is important with this drug.
Not sure if you are from the UK but get hold of Blistex Intensive moisturiser. that was the only thing that healed my cracked lips. The healing time isnt odd, its what the medication does, it slows the healing rate down, so your friend was a match made in heaven if thats the results she got!
the scarring, do you mean red marks or do you mean indentations and atrophic scars? the skin overall should actually get better once off the accutane because the bodies natural healing process comes back into full swing.
I agree with your final paragraph.
either way everyone has come to this decision for a personal reason and as long as you stand by that personal reason and truly feel this is the only option then thats great, no regrets.
I'm having it easy really, which just goes to show we do not all respond the same.
Do try the aloe vera, it is natural and if you go to a big tesco you can get in there for less than amazon http://www.tesco.com...el/671-1929.prd.
It moisturises but i would put light moisturiser on once the aloe vera drys.
Don't get the aloe vera near eyes as it can sting..
I have a question for those who are on Accutane or who have been on accutane...before I began Accutane I decided to be abstinent, I'm not sexually active right now or won't be anytime soon so I decided there's no point in me taking Birthcontrol...anyways my period has been super irregular it's been over a month already on accutane and I want to take Birthcontrol so bad, will this cause a delay on accutane? Will I have to stop taking it the first month I'm on the pill? I don't think it matters when I begin the pill because it's just for my period. Also would I need to tell my derm? And in the bloodwork will they know I'm on Birthcontrol? Please help thanks
How long have you been off the pill? It takes time for periods to return to normal.
I would keep off the pill
And use a period tracker app to track your periods for a few month. A 22-30 day cycle is normal.
Mine ranges from 22 26 24 to 30 and I've been of the pill for six years.
Failing that speak to your Gp. Hope this helps
You weren't wrong about the aloe Vera stinging your eyes!!! I tried this for the first time yesterday and even a little bit was painful!!